# SDR GTIA2016111201659

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 42,099 hours, 20,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER ACCUMULATOR PRESSURE FOR DOOR ASSIST R4 LOW. SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
